edoc

Initial-boundary value problems for continuity equations with BV coefficients

Crippa, Gianluca and Donadello, Carlotta and Spinolo, Laura Valentina. (2014) Initial-boundary value problems for continuity equations with BV coefficients. Journal de mathématiques pures et appliquées, Vol. 102, No. 1. pp. 79-98.

[img]
Preview
PDF - Submitted Version
278Kb

Official URL: http://edoc.unibas.ch/dok/A6328759

Downloads: Statistics Overview

Abstract

We establish well-posedness of initial-boundary value problems for continuity equations with BV (bounded total variation) coefficients. We do not prescribe any condition on the orientation of the coefficients at the boundary of the domain. We also discuss some examples showing that, regardless the orientation of the coefficients at the boundary, uniqueness may be violated as soon as the BV regularity deteriorates at the boundary.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Crippa)
UniBasel Contributors:Crippa, Gianluca
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Gauthier-Villars
ISSN:0021-7824
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Identification Number:
Last Modified:31 Dec 2015 10:56
Deposited On:09 Jan 2015 09:25

Repository Staff Only: item control page